MathSciNet Relay Station
MathSciNet bibliographic data
MR1425119 (98c:55002) 55M10 (54F45)
Dranishnikov, A. N. On Chogoshvili's conjecture. Proc. Amer. Math. Soc. 125 (1997), no. 7, 2155–2160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement